# SDR ASAA2024012747532

- Difficulty date: January 27, 2024
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 63,059 hours, 18,670 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037710
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MID CABIN EXIT SIGN IS MISSING FROM CEILING. GROUNDED - YES. REPLACED MID CABIN EXIT SIGN AS REQUIRED. OPS NORMAL. SECURITY CHECK GOOD. OK FOR SVC.
